The SCEAS System
Navigation Menu

Search the dblp DataBase

Title:
Author:

Marko Petkovsek: [Publications] [Author Rank by year] [Co-authors] [Prefers] [Cites] [Cited by]

Publications of Author

  1. Sergei A. Abramov, Manuel Bronstein, Marko Petkovsek
    On Polynomial Solutions of Linear Operator Equations. [Citation Graph (0, 0)][DBLP]
    ISSAC, 1995, pp:290-296 [Conf]
  2. Sergei A. Abramov, Ha Q. Le, Marko Petkovsek
    Rational canonical forms and efficient representations of hypergeometric terms. [Citation Graph (0, 0)][DBLP]
    ISSAC, 2003, pp:7-14 [Conf]
  3. Sergei A. Abramov, Marko Petkovsek
    Minimal decomposition of indefinite hypergeometric sums. [Citation Graph (0, 0)][DBLP]
    ISSAC, 2001, pp:7-14 [Conf]
  4. Sergei A. Abramov, Marko Petkovsek
    D'Alembertian Solutions of Linear Differential and Difference Equations. [Citation Graph (0, 0)][DBLP]
    ISSAC, 1994, pp:169-174 [Conf]
  5. Marko Petkovsek, Bruno Salvy
    Finding all Hypergeometric Solutions of Linear Differential Equations. [Citation Graph (0, 0)][DBLP]
    ISSAC, 1993, pp:27-33 [Conf]
  6. Marko Petkovsek, Herbert S. Wilf
    A high-tech proof of the Mills-Robbins-Rumsey determinant formula. [Citation Graph (0, 0)][DBLP]
    Electr. J. Comb., 1996, v:3, n:2, pp:- [Journal]
  7. Marko Petkovsek, Herbert S. Wilf
    When can the sum of (1/p)th of the binomial coefficients have closed form? [Citation Graph (0, 0)][DBLP]
    Electr. J. Comb., 1997, v:4, n:2, pp:- [Journal]
  8. Sergei A. Abramov, Marko Petkovsek, Anna A. Ryabenko
    Special formal series solutions of linear operator equations. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:210, n:1-3, pp:3-25 [Journal]
  9. Mireille Bousquet-Mélou, Marko Petkovsek
    Linear recurrences with constant coefficients: the multivariate case. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:225, n:1-3, pp:51-75 [Journal]
  10. Sandi Klavzar, Alenka Lipovec, Marko Petkovsek
    On subgraphs of Cartesian product graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:244, n:1-3, pp:223-230 [Journal]
  11. Marko Petkovsek
    Letter graphs and well-quasi-order by induced subgraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:244, n:1-3, pp:375-388 [Journal]
  12. Matjaz Gams, Matija Drobnic, Marko Petkovsek
    Learning from Examples - A Uniform View. [Citation Graph (0, 0)][DBLP]
    International Journal of Man-Machine Studies, 1991, v:34, n:1, pp:49-68 [Journal]
  13. Gordon G. Cash, Sandi Klavzar, Marko Petkovsek
    Three Methods for Calculation of the Hyper-Wiener Index of Molecular Graphs. [Citation Graph (0, 0)][DBLP]
    Journal of Chemical Information and Computer Sciences, 2002, v:42, n:3, pp:571-576 [Journal]
  14. Sergei A. Abramov, Marko Petkovsek
    Rational Normal Forms and Minimal Decompositions of Hypergeometric Terms. [Citation Graph (0, 0)][DBLP]
    J. Symb. Comput., 2002, v:33, n:5, pp:521-543 [Journal]
  15. Sergei A. Abramov, Marko Petkovsek
    Erratum to "Rational normal forms and minimal decompositions of hypergeometric terms" [J. Symbolic Comput 33 (2002) 521-543]. [Citation Graph (0, 0)][DBLP]
    J. Symb. Comput., 2004, v:38, n:3, pp:1165- [Journal]
  16. Andrej Bauer, Marko Petkovsek
    Multibasic and Mixed Hypergeometric Gosper-Type Algorithms. [Citation Graph (0, 0)][DBLP]
    J. Symb. Comput., 1999, v:28, n:4-5, pp:711-736 [Journal]
  17. István Nemes, Marko Petkovsek
    RComp: A Mathematica Package for Computing with Recursive Sequences. [Citation Graph (0, 0)][DBLP]
    J. Symb. Comput., 1995, v:20, n:5/6, pp:745-753 [Journal]
  18. Marko Petkovsek
    Hypergeometric Solutions of Linear Recurrences with Polynomial Coefficents. [Citation Graph (0, 0)][DBLP]
    J. Symb. Comput., 1992, v:14, n:2/3, pp:243-264 [Journal]
  19. Sergei A. Abramov, Marko Petkovsek
    Solution spaces of H-systems and the Ore-Sato theorem (extended abstract). [Citation Graph (0, 0)][DBLP]
    Programming and Computer Software, 2006, v:32, n:2, pp:118-119 [Journal]
  20. Mireille Bousquet-Mélou, Marko Petkovsek
    Walks confined in a quadrant are not always D-finite. [Citation Graph (0, 0)][DBLP]
    Theor. Comput. Sci., 2003, v:307, n:2, pp:257-276 [Journal]
  21. Manuel Bronstein, Marko Petkovsek
    An Introduction to Pseudo-Linear Algebra. [Citation Graph (0, 0)][DBLP]
    Theor. Comput. Sci., 1996, v:157, n:1, pp:3-33 [Journal]
  22. S. A. Abramov, M. Petkovsek
    Analytic Solutions of Linear Difference Equations, Formal Series, and Bottom Summation. [Citation Graph (0, 0)][DBLP]
    CASC, 2007, pp:1-10 [Conf]
  23. Sandi Klavzar, Marko Petkovsek
    Intersection graphs of halflines and halfplanes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1987, v:66, n:1-2, pp:133-137 [Journal]
  24. Sergei A. Abramov, Peter Paule, Marko Petkovsek
    q-Hypergeometric solutions of q-difference equations. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:180, n:1-3, pp:3-22 [Journal]
  25. Marko Petkovsek
    A generalization of Gosper's algorithm. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:134, n:1-3, pp:125-131 [Journal]

Search in 0.003secs, Finished in 0.005secs
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002